×

zbMATH — the first resource for mathematics

Profile statistical inference for partially linear additive models with a diverging number of parameters. (English) Zbl 1434.62163
Summary: This paper considers partially linear additive models with the number of parameters diverging when some linear constraints on the parametric part are available. This paper proposes a constrained profile least-squares estimation for the parametric components with the nonparametric functions being estimated by basis function approximations. The consistency and asymptotic normality of the restricted estimator are given under some certain conditions. The authors construct a profile likelihood ratio test statistic to test the validity of the linear constraints on the parametric components, and demonstrate that it follows asymptotically chi-squared distribution under the null and alternative hypotheses. The finite sample performance of the proposed method is illustrated by simulation studies and a data analysis.
MSC:
62J12 Generalized linear models (logistic models)
65D07 Numerical computation using splines
62G08 Nonparametric regression and quantile regression
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Fan, Y.; Li, Q., A kernel-based method for estimation additive partially linear models, Stat. Sinica, 13, 739-762 (2003) · Zbl 1028.62023
[2] Li, Q., Efficient estimation of additive partially linear models, Internat. Econom. Rev., 41, 1073-1092 (2000)
[3] Liang, H.; Thurston, H.; Ruppert, D., Additive partial linear models with measurement errors, Biometrika, 95, 667-678 (2008) · Zbl 1437.62526
[4] Liu, X.; Wang, L.; Liang, H., Estimation and variable selection for semiparametric additive partial linear models, Stat. Sinica, 21, 1225-1248 (2011) · Zbl 1223.62020
[5] Opsomer, J. D.; Ruppert, D., Fitting a bivariate additive model by local polynomial regression, Ann. Stat., 25, 186-211 (1997) · Zbl 0869.62026
[6] Opsomer, J. D.; Ruppert, D., A root-n consistent backfitting estimator for semiparametric additive modeling, J. Comput. Graph. Stat., 8, 715-732 (1999)
[7] Stone, C. J., Additive regression and other nonparametric models, Ann. Statist., 13, 685-705 (1985) · Zbl 0605.62065
[8] Lam, C.; Fan, J., Profile-Kernel likelihood inference with diverging number of parameters, Ann. Statist., 36, 2232-2260 (2008) · Zbl 1274.62289
[9] Li, G.; Lin, L.; Zhu, L., Empirical likelihood for varying coefficient partially linear model with diverging number of parameters, J. Multivariate Anal., 105, 85-111 (2012) · Zbl 1236.62020
[10] Li, G.; Xue, L.; Lian, H., Semi-varying coefficient models with a diverging number of components, J. Multivariate Anal., 102, 1166-1174 (2011) · Zbl 1216.62060
[11] Du, P.; Cheng, G.; Liang, H., Semiparametric regression models with additive nonparametric components and high dimensional parametric components, Comput. Stat. Data An., 56, 2006-2017 (2012) · Zbl 1243.62053
[12] Fang, J.; Liu, W.; Lu, X., Penalized empirical likelihood for semiparametric models with a diverging number of parameters, J. Stat. Plan. Infer., 186, 42-57 (2017) · Zbl 1376.62018
[13] Guo, J.; Tang, M.; Tian, M., Variable selection in high-dimensional partially linear additive models for composite quantile regression, Comput. Stat. Data An., 65, 56-67 (2013) · Zbl 06958964
[14] Li, X.; Wang, L.; Nettleton, D., Additive partially linear models for ultra-high-dimensional regression, Stat, 8, 1, 223-287 (2019)
[15] Lian, H., Variable selection in high-dimensional partly linear additive models, J. Nonparametr. Stat., 24, 825-839 (2012) · Zbl 1254.62053
[16] Lian, H.; Liang, H.; Ruppert, D., Separation of covariates into nonparametric and parametric parts in high-dimensional partially linear additive models, Stat. Sinica, 25, 591-607 (2015) · Zbl 06503812
[17] Sherwood, B.; Wang, L., Partially linear additive quantile regression in ultra-high dimension, Ann. Stat., 44, 288-317 (2016) · Zbl 1331.62264
[18] Wang, M., Nonconvex penalized ridge estimations for partially linear additive models in ultrahigh dimension, Stat. Methodol., 26, 1-15 (2015) · Zbl 07035733
[19] Xie, H.; Huang, J., Scad-penalized regression in high-dimensional partially linear models, Ann. Statist., 37, 673-696 (2009) · Zbl 1162.62037
[20] Rao, C. R.; Toutenburg, H., Linear Models: Least Squares and Alternatives (1999), Berlin: Springer, Berlin
[21] Przystalski, M.; Krajewski, P., Constrained estimators of treatment parameters in semiparametric models, Stat. Probabil. Lett., 77, 914-919 (2007) · Zbl 1122.62028
[22] Wei, C.; Liu, C., Statistical inference on semi-parametric partial linear additive models, J. Non-parametr. Stat., 24, 809-823 (2012) · Zbl 1284.62241
[23] Wei, C.; Wang, Q., Statistical inference on restricted partially linear additive errors-in-variables models, Test, 21, 757-774 (2012) · Zbl 1284.62286
[24] Fan, J.; Huang, T., Profile likelihood inferences on semiparametric varying coefficient partially linear models, Bernoulli, 11, 1031-1057 (2005) · Zbl 1098.62077
[25] Zhang, R.; Huang, Z., Statistical inference on parametric part for partially linear single-index model, Sci. China Ser. A, 52, 2227-2242 (2009) · Zbl 1178.62043
[26] Schumaker, L., Spline Functions: Basic Theory (1981), New York: Wiley, New York · Zbl 0449.41004
[27] Fan, J.; Jiang, J., Nonparametric inference with generalized likelihood ratio test, Test, 16, 409-478 (2007) · Zbl 1131.62035
[28] Fan, J.; Zhang, C.; Zhang, J., Generalized likelihood ratio statistics and wilks phenomenon, Ann. Stat., 29, 153-193 (2001) · Zbl 1029.62042
[29] Huang, J.; Horowitz, J. L.; Wei, F., Variable selection in nonparametric additive models, Ann. Statist., 38, 2282-2313 (2010) · Zbl 1202.62051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.